Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Note on differential operators with a purely continuous spectrum

Author: F. Odeh
Journal: Proc. Amer. Math. Soc. 16 (1965), 363-366
MSC: Primary 35.80
MathSciNet review: 0177193
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. Kreith, Differential Operators with a purely continuous spectrum, Proc. Amer. Math. Soc. 14 (1963), 809-811. MR 0152699 (27:2674)
  • [2] E. Coddington and N. Levinson, Theory of ordinary differential equations, McGraw-Hill, New York, 1955. MR 0069338 (16:1022b)
  • [3] T. Kato, Growth properties of solutions of the reduced wave equation with a variable coefficient, Comm. Pure Appl. Math. 12 (1959), 403-425. MR 0108633 (21:7349)
  • [4] A. P. Calderon, Uniqueness in the cauchy problem for partial differential equations, Amer. J. Math. 80 (1958), 16-36. MR 0104925 (21:3675)
  • [5] J. von Neumann and E. P. Wigner, Über merkwürdige diskrete Eigenwerte, Z. Physik 50 (1929), 465-467.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.80

Retrieve articles in all journals with MSC: 35.80

Additional Information

Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society